Otomize Ear Spray Has Made My Tinnitus Much Worse — I'm Very Scared

Discussion in 'Support' started by NathanNd, May 31, 2019.

    1. NathanNd

      NathanNd Member

      Tinnitus Since:
      29/08/16
      Cause of Tinnitus:
      Unknown
      Hi all.

      I made a post a few days ago on how I noticed a new noise in my left ear. I went to the GP (in the UK) and she said my ears looked a bit stuffy and prescribed me with Otomize ear spray. Stupidly enough I didn't read into it and I took it. My tinnitus which was in my right ear has now gotten worse and seems to be reactive to noise which it never was before.

      I am so scared that these drops have ruined me. I took them twice the first day and once the second day and then stopped.

      I'm worried sick I've made it worse.

      I should also mention that last night my ear was hissing very loud and it felt like my ear had a burning sensation.

      Is there anything I can do?? Please help.
       
    2. Contrast
      No Mood

      Contrast Member Benefactor Hall of Fame

      Location:
      Clown World
      Tinnitus Since:
      late 2017
      Cause of Tinnitus:
      noise injury
      is the burning chronic or only in response to sound? Or both?
       

Share This Page

Loading...